American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kamran Sadiq and Alexandru Tamasan. On the range of the attenuated Radon transform in strictly convex sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov. Boundary behavior and the Dirichlet problem for Beltrami equations. St. Petersburg Math. J. 25 (2014) 587-603.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir Ryazanov, Ruslan Salimov, Uri Srebro and Eduard Yakubov. On Boundary Value Problems for the Beltrami Equations. Contemporary Mathematics 591 (2013) 211-242.
Book volume table of contents
View Article: PDF

[4] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1